# SDR FDEA201109224063

- Difficulty date: September 22, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208353
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1070 LOWER FLOORBEAM FLANGE HAS SURFACE CORROSION.  REMOVED PREVIOUS REPAIR AT BS 1070 FLOORBEAM LOWER TEE CAP, CUTOUT FLOORBEAM LOWER TEE CAP SECTION BETWEEN LBL 69- RBL 69, FABRICATED FLOORBEAM LOWER TEE CAP REPAIR, SPLICES, AND STRAPS, LOCATED AND DRILLED REPAIR, TREATED AND PRIMED,   INSTALLED FLOORBEAM LOWER TEE CAP REPAIR IAW EA 7-5310-152455.
